# SDR DALA1155829007

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 50,327 hours, 36,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE SEAT TRACK FS 207 TO 230 LBL 50 CORROSION.  REMOVED FLOOR STRUCTURE SEAT TRACK FILLER FS 212 IAW DC9/MD80 SRM 51-30-3 PG 19.  FILLER FOUND TO BE OUT OF LIMITS IAW DC9/MD80 SRM 53-01 FIG 1 PG 8.
